# SDR ERAA086444

- Difficulty date: April 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- Aircraft time: 11,889 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 212040600005
- Part serial: A2012002
- Condition: Vibration
- Location: T/R Driveshaft
- Part time: 14,970 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HANGER ASSY HAS HIGH FREQUENCY VIBRATION COUPLING AND BEARING HANGER HAD PRIMER COAT.  NO DEFECTS NOTED TO CAUSE HIGH FREQUENCY. DISASSEMBLED, STRIPPED PRIMER, CLEANED & VISUALLY INSPECTED ALL PARTS.  HAD CAD PLATING TOUCHED UP ON COUPLING.  REASSEMBLED, TORQUED & SAFTIED IAW 412-CR&O INSTALLING NEW SEAL & PURGED BEARING WITH MOBIL 28 AND REPACKED FLEX COUPLING WITH GREASE DATED 9-20-01.
